# SDR SWIA200717997

- Difficulty date: February 16, 2007
- Submitted: March 13, 2007
- Operation: Air carrier
- Aircraft: N412SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7101
- Aircraft time: 29,352 hours, 24,789 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Cracked
- Location: Bs 654
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EQUIP BAY AT FS 654.50 STR12R CRACKED, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED NEW CLIP AT FS 654.50 STR 12 IAW CRJ200 SRM 51-42-20 PG 23.
